How JustAnswer Works:
  • Ask an Expert
    Experts are full of valuable knowledge and are ready to help with any question. Credentials confirmed by a Fortune 500 verification firm.
  • Get a Professional Answer
    Via email, text message, or notification as you wait on our site.
    Ask follow up questions if you need to.
  • 100% Satisfaction Guarantee
    Rate the answer you receive.
Ask Dr. Chip Your Own Question
Dr. Chip
Dr. Chip, Doctor (MD)
Category: Health
Satisfied Customers: 28561
Experience:  Over 20 yrs of Family Practice
18722459
Type Your Health Question Here...
Dr. Chip is online now
A new question is answered every 9 seconds

hi doc i did pretty good fri after increase and saturday too

This answer was rated:

hi doc i did pretty good fri after increase and saturday too and sunday i started struggling, monday was terrible all day tuesday little light for few seconds here and there and today awful and i just couldnt get any further, im a bit worried doc that because im so sensitive and the swings are so sevre that i may need lithium to make it easier to manage i hope not,i had to increase to 300 doc and feelok now and think it has always been right dose but when i over shot it too much was in my system and and was still there when i went down from 325 to 312 to 300 , i really hope now doc i can stick it out, i know changing anymore is useless but im afraid that if i go really bad i dont know if i could get through it,i know my case is differnt to the norm doc as 4 years ago i took cymbalta and did fine on it , this is a different ball game , do you really think this can work doc even though im so unstable, or if i give it this last shot will it be as it was the first time i went to 300 then i had a chance , i hope so doc i really do
Peter--just got on--let me know when you come back
Customer: replied 3 years ago.

hi doc im back on

Customer: replied 3 years ago.

you there doc

Sorry Peter--I was off again. Get back to me in about three hours if you can
Customer: replied 3 years ago.

hi doc well good news i increased like i said but felt aggitation come back within an hour and woke up in panic attack, i went back down to the 287 next morning and i went to see my gp, he said to me its going to be very hard as im so sensitive but he belives if i stay on the 287 for 8 wks ill be fine and as time goes by ill stabilize, so i told him if it gets that bad ill just stay in bed and sleep till it passes, im back on 287 last 2 days and feel not too bad and am starting to hope that maybe the slight increase on wedsday did not distrupt me too much and that it not be like starting all ovetr again on this dose, just hoping tomo will be a little better too , ive gone the last 2 days without sleeping during the day which is good sign, and i seem to be doing the right thing again like early to bed and better balance hope it continues like this doc and i get gradually stronger hope im on day 9 tomo rather that day 3 , what you think , also weather been really sunny last few days and that helps, first clear blue sky last few days since last march hhehee

Sounds great Peter--how many of the sleepers have you needed these last two days
Customer: replied 3 years ago.

well i been pretty active doc and not been laying on the couch at all for long which is great but im finding it tought to stick to the 3 and a half at the moment , some days i stick at 3 others i need the extra half , do you think the increase on the weds will set me back at all now doc or am i still roughtly on 287 8 days now and take it from there, but yes last 2 days im happy with

OK Peter--you need to stick to the 287 faithfully now for the time being no matter what. I think that's where you need to be and you just need to realize that no one day is going to be exactly like the previous one. Just keep active but remember to not take it too far with the activity. Hopefully the springtime weather will hang in there for you my friend
Dr. Chip and 2 other Health Specialists are ready to help you